[MOL] beta blockers [00883] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] beta blockers



I have Systemic Lupus (SLE).  I take Etodolac, the generic for Lodine, an 
anti-inflammatory.  Recently I was told to destroy the meds that I had 
because they had been contaminated.  Through some research, I found that it 
was contaminated with a high dose of beta blockers.  Could you tell me how 
this might affect me?  The only thing that I noticed was some lower back pain 
in the area of the kidneys, but I can't figure how this would have anything 
to do with the beta blockers.

Thank you,
Debra S. Turner
debt9@aol.com
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------